# SDR CALA2025102810648

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N68823
- Make and model: Boeing 737924ER
- Aircraft serial: 42746
- Aircraft time: 37,420 hours, 13,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Broken
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 15C ON THE AISLE SIDE HAS A COVER TRIM PIECE MISSING WITH W IRE HANGING OUT UPDATE ADDING IMAGE PIC UPDATE REPLACEMENT LIGHT ASSEMBLY IS ATTACHED TO THE HARDNESS. NEED BUMPER INSTALL FIRST SEE LOG PAGE 6747943 INSTALLED EPL BUMPER ASSY AND LIGHT ASSY REF CMM 25-23-55. OPS TEST LIGHT GOOD.
